# SDR DALA2020100603296

- Difficulty date: October 5, 2020
- Submitted: October 6, 2020
- Operation: Air carrier
- Aircraft: N333NB
- Make and model: Airbus A319-114
- Aircraft serial: 1582
- Aircraft time: 50,915 hours, 26,627 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: No Test
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF AMDS WORK CARD THE AFT LEFT FLIGHT ATTENDANT OXYGEN MASK FAILED TO OPEN DURING STEP 1.  CORRECTIVE ACTION: DOOR WAS RUBBING ON TRIM.  ADJUSTED BOX, PER A319 AMM 35-21.  OPERATIONS CK GOOD ASSOCIATED AA 2527-01041.
